Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Severe pain under ribs, fatty liver, enlarged left kidney. Taking medication for angina. Cure?

hi.i have been waking at night in sever pain in rightside underthe sure its gallbladder .but just had ultra scan and told they dont think its my gallbladder but i have a fatty liver and enlarged left kidney ..i am to have a heart stent soon and get angina but on medication.the pain is horrible and i cant lay down ..sitting up to sleep helps and pain killers thank you
Asked On : Sun, 23 Dec 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Cardiologist 's  Response
Hi there,
Thanks for writing in. I am a qualified and certified cardiologist. Fatty liver can cause your symptoms and also predisposes to coronary artery disease which you have. Cause include: Most important cause in our country is : Alcohol intake: with overuse almost all of them -- 90%-100% -- develop fatty livers. Some people are sort of predisposed to this disease because of any of the following:
Genetics or heredity
Hepatitis C (which can lead to liver inflammation)
An overload of iron
Nonalcoholic fatty liver disease (NAFLD) ...If you are not acoholic
Viral hepatitis
Autoimmune or inherited liver disease
Rapid weight loss

So, there are some factors common to angina and fatty liver. I will urge you to discuss the preventive program so that it does progress to irreversible stage with you doctor. Good Luck.

With Best Wishes

Dr Anil Grover
Answered: Mon, 24 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor